# SDR J7SA20160306001

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N332FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5543
- Aircraft time: 11,488 hours, 6,462 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO FUEL LEAKING FROM OVER THE WING FUELING CAP.  R & R WING GRAVITY FUEL FILLER CAP.  LEAK CHECKED GOOD.
